# SDR DL757000694

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 39,253 hours, 19,966 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR AND HAZE IN CABIN AROUND ROW 35 WHEN ENG ANTI ICE ON.  ODOR AND HAZE GONE WHEN ENG ANTI ICE TURNED OFF.  UNABLE TO DUPLICATE.
